# SDR ASAA2018120527228

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 11,226 hours, 3,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, RESETS WITH PUSH OF MASTER CAUTION BUTTON. GROUNDED - YES. ACCOMPLISHED BITE TEST ON LT PACK/ZONE TEMP CONTROLLER NO FAULT MESSAGE SHOWS IAW FIM TASK 21-62. OK TO CONTINUE SERVICE.
